# SDR SWAA2022020937180

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z-ANGLE STA 727D+10 TO STA 815 HAS AREAS OF CORROSION. / REMOVED CORROSION ORIG. MATERIAL .040'; MATERIAL LOSS .007 MATERIAL REMAINING .033' OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIGURE 103. REPAIRED DAMAGE SECTION OF Z-ANGLE PER B737 SRM 53-00-53-22-5 REPAIR 5
